Author Topic: The Klonopin Klub  (Read 209786 times)

[Buddie]

The Klonopin Klub
« on: June 10, 2012, 09:42:03 pm »
It seems people who get off of klonopin have a pretty nasty [...]. All benzos can be hard to beat, for sure, but so often klon seems to be a beast.

I thought I would make a support thread for people to share their experience, strength and hope.

Anyone want to share a question, post some support, words of wisdom?
All I can say is it has been the hardest thing I have ever done. I [...] still  fighting to be well. My windows of [...] have been amazing. I know one day I will have a door and walk through it.

I [...] grateful for all of you who have held my hand and my heart here on BB.
Hope I can return the favor as I continue to heal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #1 on: June 11, 2012, 05:08:42 pm »
I'm four months off the Klon and mostly what I'm dealing with is crushing fatigue.  Just had a setback, over-extended myself a couple of weeks ago and have been housebound ever since.  The worse days are when I can barely move.  I get out of bed to get food and go to the bathroom.  Achy and stiff.  I thought things were improving.  2-3 days a week I could actually run an errand or two.  Then the rug got pulled out.  Some racing heart beat, lots of anxiety, brain fog and don't give a damn about most things I used to care about.  I wish I could find a doctor who knows something about all this.  It is so hard to go it more or less alone.  right now I don't have much strength and hope.  sorry!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #2 on: June 11, 2012, 05:23:18 pm »
I battle this clonzepam every month, every week and every day. Sometimes I catch a bit of a break, but it reaches into so many of the CNS facets that it is indeed beastly to get off. Then again, none of them are easy. I do, however, seem to read more about clonazepam affecting muscles than other benzos.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #3 on: June 11, 2012, 06:55:29 pm »
Recovering, what a great thread, thank you. Not sure I want to be a member of the Klonopin Klub, but here I [...]! It sure does feel like the worst of the benzos, doesn't it.

I haven't been post taper for very long, but so far things are good. I had a horrible experience unknowingly jumping at .5mgs and was expecting to experience all of that again, but that hasn't been the case so far. I've had some very dark moments throughout the acute phase of my w/d, but I can confidently say they passed and I now feel like I [...] [...]. As [...] said, it seems that Klonopin really hits the muscles and I was initially started on it for a muscle issue. So, it's hard to determine what's w/d and what's baseline for me. Hopefully I'll have a better picture in a few months.

[...], congratulations on making it to 4 months! I hate to hear you're dealing with such horrendous fatigue. I've been there and it's an awful feeling. All of your symptoms are EXACTLY mine, and those are all my biggies, too. I've gone through some really rough patches with it all and it passed. I'm positive it will pass for you, as well! Hang in there!

[...], I hear you on the muscle thing. Unfortunately, I don't get true windows, but even on the good days I can't seem to shake all the muscle stuff going on.

[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #4 on: June 11, 2012, 07:32:37 pm »
been off clonazapam since 3/25/12  78 days.not good.stiff neck,head symptoms,alot of gi bloating,pressure ,itching,fantom aches
itching after showers and dry itchy skin.frequent urine .end of stream pressure,pelvic pain.hot/cold symptoms
like i have fizz in my head.esophagus spasms.before i tapered off clonazapam on valium.so i think im getting double wammy here.
seem to have alot clonazapam issues but some common valium issues.sleep 5-6 hrs without meds.4 on a bad day.naps are toxic
muscles are weak.day 78 lokking for a break.10 days off all hell broke loose.anxiety pretty much gone.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #5 on: June 11, 2012, 07:44:02 pm »
Oh boy, I hear you [...] & others still struggling off Klonopin!

I [...] 5 months free -after a 9mo taper & switch to Valium- & [...] still a mess.
Extreme fatigue, & muscle stiffness pain & weakness -are the worst for me -
along w/ just feeling horrenously awful.
I have a few hrs here & there- usually in the morning or late evening -when I feel a bit
better & can do a few errands or things around the house.
[...] a writhing zombie much of the rest of the [...].
Hard to fathom when one has been active & productive all one's life. Aieee...

Wish I had a better report to give.
Had not heard that Klon wd can cause severe muscle problems -but sure can attest to that!
Dr today suggested I [...] pregabalin -Lyrica- to see if it might help, & also baclofen.

[...] naturally leary of [...] anything -but getting desperate.

Any thoughts anyone??

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #6 on: June 11, 2012, 07:51:23 pm »
Oh boy, I hear you [...] & others still struggling off Klonopin!

I [...] 5 months free -after a 9mo taper & switch to Valium- & [...] still a mess.
Extreme fatigue, & muscle stiffness pain & weakness -are the worst for me -
along w/ just feeling horrenously awful.
I have a few hrs here & there- usually in the morning or late evening -when I feel a bit
better & can do a few errands or things around the house.
[...] a writhing zombie much of the rest of the [...].
Hard to fathom when one has been active & productive all one's life. Aieee...

Wish I had a better report to give.
Had not heard that Klon wd can cause severe muscle problems -but sure can attest to that!
Dr today suggested I [...] pregabalin -Lyrica- to see if it might help, & also baclofen.

[...] naturally leary of [...] anything -but getting desperate.

Any thoughts anyone??

[...]

Lyrica is a baby benzo or at the very least a cousin of the benzos. I would be very careful. It is hard to get off of them I have heard. I dont know if they can make wd worse or not. some here are on it. But I would be very very careful. I dont know much about the muscle relaxer. You may want to check to see if they work on GABA or not.

Hope you heal quickly.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #7 on: June 12, 2012, 09:58:10 am »
anyone have neck jolts.like nerves jumping around in neck.gotta keep this thread from getting buried
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #8 on: June 12, 2012, 04:18:08 pm »
I have a tight spasm in my neck.
There are some nasty neck problems, I forget the name, where the neck twists suddenly.Bliss had that.
She got off of Klonopin too.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub
« Reply #9 on: June 12, 2012, 05:30:39 pm »
please guys and gals describe your gi symptoms
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.